# SDR DXT2002F00002

- Difficulty date: February 15, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N964EJ
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Engine: Allsn AE3007C
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 99144298
- Part serial: 96008
- Condition: Inoperative
- Location: Dc Generator
- Part time: 541 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DC GENERATOR BEARING MESSAGE ILLUMINATED.  COUNTERSUNK SCREW HOLES ENLONGATED ON MOUNTING SIDE FLANGE CAUSING WEAR ON GENERATOR AND QD PAD.
